# SDR QXEA0100147

- Difficulty date: February 27, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND WING REAR SPAR WEB PLATE IS CRACKED AT STATION 5010.  REPAIRED IAW HORIZON AIR EA 4-57-533 AND FOKKER SRM 51-31-01 PAGES 13 AND 14.
